Reference Type | Journal (article/letter/editorial) |
---|
Title | Problems for Solution: E136-E141 |
---|
Journal | The American Mathematical Monthly |
---|
Authors | Thebault, V. | Author |
---|
Turner, M. J. | Author |
Campbell, W. B. | Author |
Robinson, Raphael | Author |
Willey, Maud | Author |
Udinski, W. P. | Author |
Year | 1935 (February) | Volume | 42 |
---|
Publisher | Informa UK Limited |
---|
DOI | doi:10.2307/2300735 |
---|
| Generate Citation Formats |
Mindat Ref. ID | 12292077 | Long-form Identifier | mindat:1:5:12292077:8 |
---|
|
GUID | 0 |
---|
Full Reference | Thebault, V., Turner, M. J., Campbell, W. B., Robinson, Raphael, Willey, Maud, Udinski, W. P. (1935) Problems for Solution: E136-E141. The American Mathematical Monthly, 42. 109pp. doi:10.2307/2300735 |
---|
Plain Text | Thebault, V., Turner, M. J., Campbell, W. B., Robinson, Raphael, Willey, Maud, Udinski, W. P. (1935) Problems for Solution: E136-E141. The American Mathematical Monthly, 42. 109pp. doi:10.2307/2300735 |
---|
In | (1935) The American Mathematical Monthly Vol. 42. Informa UK Limited |
---|
These are possibly similar items as determined by title/reference text matching only.